Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Had nasal congestion, fever, throat pain, dizziness, right side of face hurting, become red. Reason?

Hello I have been feeling under the weather for a few days now mostly just nasal congestion nothing serious. But 2 days ago I started getting a fever and throat pain, I took some cold medicine and it helps but only for an hour or so, it progressed over time to where I can t sleep or anything. Today I woke up with a very high fever, dizzy, and the whole right side of my face hurt, I couldn t talk except whisper and once examining the back of my throat I noticed that the half that hurts, only one side hurts, is red. I had strep throat off and on for a year before I got my tonsils removed back in 2009a so I know it isn t that. Is there anything over the counter I can do? Or must I see a doctor, I don t have insurance so seeing a doctor would mean a very expensive ER trip.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
i thik you have sinus infection as it starts with allergy due to wheather and infection in sinus cause same you wrote
there is post nasal mucus in throat blockageof tubes causing ear pain and face hurting or headache and dizziness
need to use metronidazole 200 mg bd for 5 day as it clears the sinuses fast
anti allergics to decrease the mucus secretions
antacid for cotroling reflux
analgesic sos for pain
neomycin h ointment in nos bd
sea water 2 drops in each nose night to clear back f throat and ears
need for 7-10 days
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor